DOI QR코드

DOI QR Code

EXISTENCE RESULTS FOR SEMILINEAR DIFFERENTIAL EQUATIONS

  • Sakthivel, R. (Department of Mathematics Inha University) ;
  • Choi, Q.H. (Department of Mathematics Inha University) ;
  • Jung, T. (Department of Mathematics Kunsan National University)
  • Published : 2002.09.01

Abstract

In this paper we prove the existence of mild soultions for semilinear differential equations in a Banach space. The results are obtained by using the semigroup theory and the Schaefer fixed point theorem. An example is provided to illustrate the theory.

Keywords

semilinear differential equation;mild solution;Schaefer fixed point theorem

References

  1. J. Pure Appl. Math v.25 Existence and uniqueness of mild solutions of a semilinear evolution equation with ninlocal conditions K. Balachandran;S. Ilamaran
  2. Trans. Amer. Math. Soc. v.336 Semilinear evolution equation in Banach spaces with applications to parabolic partial differential equation S. M. Rankin https://doi.org/10.2307/2154361
  3. Differential Equations Dynam. Systems v.2 Existence results for initial value problems in Barach spaces M. Frigon;D. O. Regan
  4. J. Pure Appl. Math v.22 On some abstract functional integrodifferential equations M.B. Dhakne;B.G. Pachpatte
  5. Nonlinear Anal v.26 Semilinear integrodifferential equations with nordlocal Caucht problem Y. Lin;J. H. Liu https://doi.org/10.1016/0362-546X(94)00141-0
  6. Electron .J. Differential Equations v.24 Existence results for a class of semilinear evolution equations E. Hernandez
  7. J. Math. Anal. Appl. v.162 Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem L. Byszewski https://doi.org/10.1016/0022-247X(91)90164-U
  8. Trans. Amer. Math. Soc. v.200 Existence and stability for partial funactional integrodifferential equations C. C. Travis;G. F. webb https://doi.org/10.2307/1997265
  9. Funkcial. Ekvac. v.30 An existence theorem of a functional differential equation J. S. Shin
  10. The Clarendon Press Semigroups of linear operators and applications A. J. Goldstein
  11. Differential Integral Equations v.7 Growth bounds of solutions of abstract nonlinear differential equstions G. F. Webb
  12. Semigroups of Linear Operators and Applications to Partial Differential Equations A. Pazy
  13. J. Math. Anal. Appl. v.210 Global existence for semilinear evolution equstions with nonlocal conditions S. K. Ntouyas;P. Tsamatos https://doi.org/10.1006/jmaa.1997.5425
  14. Math. Ahn. v.129 Uber die methode der a priori schranken H. Schaefer

Cited by

  1. Existence and controllability result for semilinear evolution integrodifferential systems vol.41, pp.8-9, 2005, https://doi.org/10.1016/j.mcm.2004.03.007